# SDR CA051025007

- Difficulty date: October 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 7,332 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Barrel
- Part number: 50820042601
- Condition: Broken
- Location: Nlg Wheel
- Component: Chaffed/
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LOSS OF NOSE WHEEL STEERING DURING TAXI.  MAINTENANCE FOUND THE NOSE WHEEL BARREL ASSY BROKEN.  SLOTS WHICH HOLD IN SPRING RETAINER FOUND BROKEN ALLOWING SPRING TO LOSE TENSION.  MX REPLACED THE ASSY AND RELEASED AIRCRAFT FOR RETURN TO SERVICE.
